# SDR REXA2022072101645

- Difficulty date: July 14, 2022
- Submitted: July 21, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH690313581
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS379 STR24L HAS TWO SPOTS OF CORROSION	REMOVED CORROSION @ FS379 STRG24L. FOUND TO BE OUT OF LIMITS DUE TO NO DAMAGE ALLOWED. CUT OUT DAMAGED PORTION OF STRG24L. FABRICATED NEW ANGLE REPAIR AND INSTALLED. RESTORED FINISH ON WORKED SURFACES. PER. CRJ700 SRM 53-21-03-101-006-A01, 51-42-21-001-001-A01, 53-00-03-201-001-A01, 51-21-11, 51-25-06.
